Alert archive / Texas / Small Craft Advisories in 2016

Small Craft Advisory 21, NWS Corpus Christi, TX

March 18, 2016

NWS Corpus Christi, TX issued this small craft advisory at Mar 18, 2016, 3:57 PM CDT. It took effect at Mar 19, 2016, 5:00 AM CDT. It was in force for 38 hr.

The area

The counties it named.

The facts

Issued
Mar 18, 2016, 3:57 PM CDT (20:57 UTC)
In effect from
Mar 19, 2016, 5:00 AM CDT
Expired
Mar 20, 2016, 7:00 PM CDT
In force
38 hr
Issued by
NWS Corpus Christi, TX

The text

As transmitted.

618 
WHUS74 KCRP 182057
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
357 PM CDT FRI MAR 18 2016

...STRONG OFFSHORE FLOW ON SATURDAY BEHIND A COLD FRONT...

.A COLD FRONT WILL MOVE THROUGH SOUTH TEXAS TONIGHT. STRONG
NORTHERLY WINDS WILL INCREASE BEHIND THE FRONT ON SATURDAY.
HAZARDOUS SEAS WILL ALSO DEVELOP. 

GMZ230-235-250-255-270-275-190500-
/O.NEW.KCRP.SC.Y.0021.160319T1000Z-160320T0600Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
357 PM CDT FRI MAR 18 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM SATURDAY TO 1 AM CDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM SATURDAY TO 1 AM
CDT SUNDAY. 

* WINDS: NORTH WIND 20 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS. 

* WAVES/SEAS: 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET OVER
  THE NEARSHORE WATERS. SEAS 7 TO 9 FEET WITH OCCASIONAL SEAS UP
  TO 11 FEET OVER OFFSHORE WATERS. BAYS CHOPPY TO ROUGH

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING. 

&&

$$
8 follow-up statements
634 
WHUS74 KCRP 190508
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1208 AM CDT SAT MAR 19 2016

...STRONG OFFSHORE FLOW ON SATURDAY BEHIND A COLD FRONT...

.A COLD FRONT WILL MOVE ACROSS SOUTH TEXAS EARLY THIS MORNING
THEN MOVE OFFSHORE. STRONG NORTH WIND WILL INCREASE BEHIND THE
FRONT SATURDAY. HAZARDOUS SEAS WILL ALSO DEVELOP. AREAS OF DENSE
FOG EXPECTED OVER THE NEARSHORE COASTAL WATERS AND OVER THE
SOUTHERN BAY WATERS...IN ADVANCE OF THE FRONT.

GMZ230-250-255-191315-
/O.NEW.KCRP.MF.Y.0008.160319T0508Z-160319T1000Z/
/O.CON.KCRP.SC.Y.0021.160319T1000Z-160320T0600Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-
1208 AM CDT SAT MAR 19 2016

...DENSE FOG ADVISORY IN EFFECT UNTIL 5 AM CDT SATURDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM SATURDAY TO
1 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A DENSE
FOG ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM CDT SATURDAY. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM SATURDAY TO 1 AM
CDT SUNDAY. 

* WINDS: NORTH WIND 20 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS.

* WAVES/SEAS: 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET 
  OVER THE NEARSHORE WATERS. SEAS 7 TO 9 FEET WITH OCCASIONAL 
  SEAS UP TO 11 FEET OVER OFFSHORE WATERS. BAYS CHOPPY TO 
  ROUGH 

* VISIBILITY: LESS THAN ONE NAUTICAL MILE IN ADVANCE OF THE FRONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. 

&&

$$

GMZ235-270-275-191315-
/O.CON.KCRP.SC.Y.0021.160319T1000Z-160320T0600Z/
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
1208 AM CDT SAT MAR 19 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM SATURDAY TO
1 AM CDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM SATURDAY TO
1 AM CDT SUNDAY. 

* WINDS: NORTH WIND 20 TO 25 KNOTS WITH OCCASIONAL HIGHER GUSTS.

* WAVES/SEAS: 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET 
  OVER THE NEARSHORE WATERS. SEAS 7 TO 9 FEET WITH OCCASIONAL 
  SEAS UP TO 11 FEET OVER OFFSHORE WATERS. BAYS CHOPPY TO ROUGH 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING.

&&

$$

87
015 
WHUS74 KCRP 190904
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
404 AM CDT SAT MAR 19 2016

...STRONG OFFSHORE FLOW SATURDAY THROUGH EARLY SUNDAY...

.A COLD FRONT WILL MOVE ACROSS SOUTH TEXAS EARLY THIS MORNING
THEN MOVE OFFSHORE. STRONG NORTH WIND AND HAZARDOUS SEAS WILL
DEVELOP AFTER FRONTAL PASSAGE. THIS CONDITION WILL CONTINUE
THROUGH EARLY SUNDAY.

GMZ230-250-255-191715-
/O.CAN.KCRP.MF.Y.0008.000000T0000Z-160319T1000Z/
/O.CON.KCRP.SC.Y.0021.160319T1000Z-160320T0600Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-
404 AM CDT SAT MAR 19 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SUNDAY...
...DENSE FOG ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS CANCELLED THE
DENSE FOG ADVISORY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT
UNTIL 1 AM CDT SUNDAY. 

* WINDS: NORTH WIND 20 TO 25 KNOTS OVER THE BAYS...25 TO 30 KNOTS
  OVER THE COASTAL WATERS.

* WAVES/SEAS: 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET 
  OVER THE NEARSHORE WATERS. SEAS 7 TO 9 FEET WITH OCCASIONAL 
  SEAS UP TO 11 FEET OVER OFFSHORE WATERS. BAYS CHOPPY TO ROUGH 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING. 

&&

$$

GMZ235-270-275-191715-
/O.CON.KCRP.SC.Y.0021.160319T1000Z-160320T0600Z/
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
404 AM CDT SAT MAR 19 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SUNDAY. 

* WINDS: NORTH WIND 20 TO 25 KNOTS OVER THE BAYS...25 TO 30 KNOTS
  OVER THE COASTAL WATERS.

* WAVES/SEAS: 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET 
  OVER THE NEARSHORE WATERS. SEAS 7 TO 9 FEET WITH OCCASIONAL 
  SEAS UP TO 11 FEET OVER OFFSHORE WATERS. BAYS CHOPPY TO ROUGH 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING.

&&

$$

87
213 
WHUS74 KCRP 191654
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1154 AM CDT SAT MAR 19 2016

...STRONG OFFSHORE FLOW CONTINUES THIS AFTERNOON AND EVENING...

.A COLD FRONT MOVED ACROSS SOUTH TEXAS EARLY THIS MORNING AND MOVED
OFFSHORE. STRONG NORTH WIND AND HAZARDOUS SEAS WILL DEVELOP AFTER
FRONTAL PASSAGE. THIS CONDITION WILL CONTINUE THROUGH EARLY
SUNDAY.

GMZ230-235-250-255-270-275-200100-
/O.CON.KCRP.SC.Y.0021.000000T0000Z-160320T0600Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
1154 AM CDT SAT MAR 19 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT SUNDAY. 

* WINDS: NORTH WIND 20 TO 25 KNOTS OVER THE BAYS...25 TO 30 
  KNOTS OVER THE COASTAL WATERS. 

* WAVES/SEAS: 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET 
  OVER THE NEARSHORE WATERS. SEAS 7 TO 9 FEET WITH OCCASIONAL 
  SEAS UP TO 11 FEET OVER OFFSHORE WATERS. BAYS CHOPPY TO ROUGH 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING.

&&

$$
079 
WHUS74 KCRP 192051
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
351 PM CDT SAT MAR 19 2016

...STRONG OFFSHORE FLOW CONTINUES TONIGHT...

.A COLD FRONT MOVED ACROSS SOUTH TEXAS EARLY THIS MORNING AND
MOVED OFFSHORE. STRONG NORTHERLY WINDS AND HAZARDOUS SEAS HAVE
DEVELOPED BEHIND THE COLD FRONT. THESE CONDITIONS WILL CONTINUE
THROUGH SUNDAY MORNING BEFORE DIMINISHING DURING THE AFTERNOON. 

GMZ250-255-270-275-200500-
/O.EXT.KCRP.SC.Y.0021.000000T0000Z-160320T2100Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
351 PM CDT SAT MAR 19 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CDT SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM CDT SUNDAY. 

* WINDS: NORTHERLY TO NORTHEASTERLY WIND 20 TO 25 KNOTS WITH
  OCCASIONAL HIGHER GUSTS.

* WAVES/SEAS: SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET
  OVER THE NEARSHORE WATERS. SEAS 7 TO 9 FEET WITH OCCASIONAL SEAS
  UP TO 11 FEET OVER THE OFFSHORE WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING.

&&

$$

GMZ230-235-200200-
/O.EXT.KCRP.SC.Y.0021.000000T0000Z-160320T0200Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
351 PM CDT SAT MAR 19 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM CDT THIS
EVENING. 

* WINDS: NORTHERLY WINDS AROUND 20 KNOTS.

* WAVES/SEAS: BAYS CHOPPY TO OCCASIONALLY ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING.

&&

$$
554 
WHUS74 KCRP 200146 AAA
MWWCRP

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
846 PM CDT SAT MAR 19 2016

...STRONG OFFSHORE FLOW CONTINUES TONIGHT...

.STRONG NORTHERLY WINDS AND HAZARDOUS SEAS WILL CONTINUE OVER THE
GULF WATERS TONIGHT AS A STRONG SURGE OF HIGH PRESSURE MOVES INTO
TEXAS. THESE CONDITIONS WILL CONTINUE THROUGH SUNDAY MORNING
BEFORE DIMINISHING DURING THE AFTERNOON.

GMZ230-235-200300-
/O.EXP.KCRP.SC.Y.0021.000000T0000Z-160320T0200Z/
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
846 PM CDT SAT MAR 19 2016

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM CDT THIS EVENING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM CDT THIS EVENING FOR
THE BAYS AND WATERWAYS BAFFIN BAY TO PORT O'CONNOR. SMALL CRAFT
SHOULD EXERCISE CAUTION FOR NORTH WIND 15 TO 20 KNOTS.

$$

GMZ250-255-270-275-201045-
/O.CON.KCRP.SC.Y.0021.000000T0000Z-160320T2100Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
846 PM CDT SAT MAR 19 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT SUNDAY FOR
THE MIDDLE TEXAS WATERS OF THE GULF OF MEXICO.

* WINDS: NORTHERLY TO NORTHEASTERLY WIND 20 TO 25 KNOTS WITH 
  OCCASIONAL HIGHER GUSTS. 

* WAVES/SEAS: SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET 
  OVER THE NEARSHORE WATERS. SEAS 7 TO 9 FEET WITH OCCASIONAL 
  SEAS UP TO 11 FEET OVER THE OFFSHORE WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING.

&&

$$

GW/TB
933 
WHUS74 KCRP 200935
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
435 AM CDT SUN MAR 20 2016

...STRONG OFFSHORE FLOW CONTINUES TODAY...

.STRONG NORTH WIND AND HAZARDOUS SEAS WILL CONTINUE OVER THE
COASTAL WATERS THIS MORNING THROUGH EARLY AFTERNOON. AFTERWARD...
CONDITIONS WILL IMPROVE FROM WEST TO EAST AS THE MEAN SEA LEVEL
PRESSURE GRADIENT RELAXES.

GMZ270-275-201745-
/O.EXT.KCRP.SC.Y.0021.000000T0000Z-160321T0000Z/
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
435 AM CDT SUN MAR 20 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

* WINDS: NORTH TO NORTHEAST WIND 20 TO 25 KNOTS WITH OCCASIONAL
  HIGHER GUSTS.

* WAVES/SEAS: SEAS 7 TO 9 FEET WITH OCCASIONAL SEAS UP TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING.

&&

$$

GMZ250-255-201745-
/O.CON.KCRP.SC.Y.0021.000000T0000Z-160320T2100Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-
435 AM CDT SUN MAR 20 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON. 

* WINDS: NORTH TO NORTHEAST WIND 20 TO 25 KNOTS WITH OCCASIONAL
  HIGHER GUSTS.

* WAVES/SEAS: SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING.

&&

$$

87
936 
WHUS74 KCRP 201732
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1232 PM CDT SUN MAR 20 2016

...STRONG OFFSHORE FLOW CONTINUES TODAY...

.STRONG NORTH WIND AND HAZARDOUS SEAS WILL CONTINUE OVER THE
COASTAL WATERS THROUGH THIS AFTERNOON. CONDITIONS SHOULD IMPROVE
THIS EVENING. 

GMZ250-255-202100-
/O.CON.KCRP.SC.Y.0021.000000T0000Z-160320T2100Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-
1232 PM CDT SUN MAR 20 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON. 

* WINDS: NORTH TO NORTHEAST WIND AROUND 20 KNOTS WITH OCCASIONAL
  HIGHER GUSTS.

* WAVES/SEAS: SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING.

&&

$$

GMZ270-275-210000-
/O.CON.KCRP.SC.Y.0021.000000T0000Z-160321T0000Z/
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
1232 PM CDT SUN MAR 20 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

* WINDS: NORTH TO NORTHEAST WIND 20 TO 25 KNOTS WITH OCCASIONAL 
  HIGHER GUSTS. 

* WAVES/SEAS: SEAS 7 TO 9 FEET WITH OCCASIONAL SEAS UP TO 11 
  FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING.

&&

$$
267 
WHUS74 KCRP 202025
MWWCRP

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
325 PM CDT SUN MAR 20 2016

...STRONG OFFSHORE FLOW CONTINUES THROUGH EARLY THIS EVENING...

.STRONG NORTH WIND AND HAZARDOUS SEAS WILL CONTINUE OVER THE
COASTAL WATERS THROUGH EARLY THIS EVENING. CONDITIONS SHOULD
IMPROVE TONIGHT.

GMZ250-255-210000-
/O.EXT.KCRP.SC.Y.0021.000000T0000Z-160321T0000Z/
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-
325 PM CDT SUN MAR 20 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

* WINDS: NORTH TO NORTHEAST WIND AROUND 20 KNOTS WITH OCCASIONAL 
  HIGHER GUSTS. 

* WAVES/SEAS: SEAS 4 TO 6 FEET WITH OCCASIONAL SEAS UP TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING.

&&

$$

GMZ270-275-210000-
/O.CON.KCRP.SC.Y.0021.000000T0000Z-160321T0000Z/
WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
325 PM CDT SUN MAR 20 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

* WINDS: NORTH TO NORTHEAST WIND AROUND 20 KNOTS WITH OCCASIONAL
  HIGHER GUSTS.

* WAVES/SEAS: SEAS 6 TO 8 FEET WITH OCCASIONAL SEAS UP TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
AND/OR SEAS OF 7 FEET OR GREATER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE
ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA
CONDITIONS IN PLANNING.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this small craft advisory went out at Mar 18, 3:50 PM CDT, 7 minutes earlier.

Area forecast discussion, Mar 18, 3:50 PM CDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
350 PM CDT FRI MAR 18 2016

.SHORT TERM (TONIGHT THROUGH SATURDAY NIGHT)...THE MAIN FORECAST
CONCERN TONIGHT WILL BE STRONG TO SEVERE THUNDERSTORMS. CURRENTLY...
THUNDERSTORMS ARE DEVELOPING TO THE WEST OVER MEXICO. HI-RES
MODELS MARCH THIS ACTIVITY TO THE EAST LATE THIS AFTERNOON AND
EVENING. STRONG INSTABILITY COUPLED WITH DECENT SHEAR WILL LEAD TO
THE POSSIBILITY OF STRONG TO SEVERE THUNDERSTORMS THIS EVENING AND
TONIGHT. LARGE HAIL AND DAMAGING WINDS WOULD BE PRIMARY HAZARDS. A
FEW VERY LARGE HAIL REPORTS (2 INCH OR GREATER) COULD OCCUR OVER
THE RIO GRANDE PLAINS THIS EVENING. SEVERE THREAT WOULD ADVANCE
EASTWARD AS THUNDERSTORMS ORGANIZE INTO A COMPLEX. LATEST RUNS OF
HI RES GUIDANCE HAVE SPED UP THE TIMING AND THUNDERSTORMS MAY BE
PUSHING OFF THE COAST AROUND 3 AM. FURTHER REFINEMENTS WILL LIKELY
BE NEEDED AS TRENDS BECOME MORE CLEAR THIS EVENING. COLD FRONT
WILL MOVE THROUGH THE AREA LATER TONIGHT. MUCH COOLER AIR AND
CONTINUED CLOUD COVER WILL LEAD TO A CHILLY DAY ON SATURDAY.
BREEZY CONDITIONS WILL ALSO PERSIST THROUGH MUCH OF THE DAY WITH
STRONGEST WINDS OVER THE GULF WATERS. HIGHS WILL ONLY BE IN THE
LOWER TO MIDDLE 60S OVER ACROSS THE AREA...BUT A FEW SPOTS ACROSS
WEBB COUNTY MAY HOLD IN THE UPPER 50S. RAIN CHANCES WILL THEN
SUBSIDE FROM WEST TO EAST ON SATURDAY AS DRIER FILTERS INTO SOUTH
TEXAS. A VERY CHILLY NIGHT WILL BE IN STORE SATURDAY NIGHT INTO
SUNDAY MORNING. LOWS WILL BE IN THE 40S IN MOST LOCATIONS WITH
LOWER 50S ALONG THE COAST. IF SKIES CAN CLEAR MORE QUICKLY...LOWS
MAY BE A FEW DEGREES COOLER THAN WHAT IS FORECAST.

&&

.MARINE...STRONG OFFSHORE FLOW WILL OCCUR IN WAKE OF A COLD FRONT
ON SATURDAY. WINDS WILL STRENGTHEN AND HAZARDOUS SEAS WILL DEVELOP
BOTH OVER THE BAYS AND GULF WATERS. A FEW GUSTS TO GALE FORCE WILL
BE POSSIBLE BUT CONFIDENCE IS NOT HIGH ENOUGH FOR A GALE WATCH OR
WARNING. A SMALL CRAFT ADVISORY IS IN EFFECT BEGINNING 4 AM ON
SATURDAY AND WILL CONTINUE THROUGH SATURDAY EVENING (FOR NOW).

&&

.LONG TERM (SUNDAY THROUGH FRIDAY)...LONG TERM PERIOD RELATIVELY
QUIET COMPARED TO SHORT TERM. WE START OFF WITH AN UNSEASONABLY COOL
MORNING SUNDAY. LOWS IN THE 40S FOR A MAJORITY OF THE AREA...AROUND
10 DEGREES BELOW NORMAL FOR MANY LOCATIONS. SURFACE RIDGE BUILDS
THROUGH TEXAS DURING THE DAY SUNDAY THEN SHIFTS OFF TO THE EAST ON
MONDAY. EXPECT ANOTHER COOL DAY...BUT SUNNY ON SUNDAY WITH HIGHS
IN THE 60S. ONSHORE FLOW RETURNS MONDAY AFTERNOON AS THE RIDGE
SHIFTS EASTWARD AND WILL ALLOW FOR GRADUALLY INCREASING MOISTURE
AND TEMPERATURES. THE NEXT UPPER LEVEL DISTURBANCE TO POTENTIALLY
AFFECT THE AREA WILL BE MOVING OVER THE ROCKIES BY WEDNESDAY INTO
THURSDAY. WHILE MOST OF THE ENERGY ASSOCIATED WITH THIS
DISTURBANCE REMAINS IN NORTH TEXAS...COULD HAVE ENOUGH OF AN
INFLUENCE IN SOUTH TEXAS TO PRODUCE SOME SHOWERS AND STORMS...THE
BEST CHANCE BEING NORTHEAST. GFS DEFINITELY THE WETTER MODEL WITH
THE ECMWF NOT SHOWING MUCH. WITH PWATS WELL OVER AN INCH BY THIS
TIME AND TEMPERATURES ALOFT NOT TOO WARM...FEEL COMFORTABLE
INCLUDING A SLIGHT CHANCE FOR CONVECTION AS A COLD FRONT MOVES
THROUGH ON THURSDAY. BEHIND THE FRONT WILL SEE TEMPERATURES
COOLING TO HIGHS IN THE 70S ONCE AGAIN.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    59  64  49  67  50  /  70  30  10  10   0
VICTORIA          54  64  43  65  42  /  70  20  10   0   0
LAREDO            57  60  49  65  48  /  70  10  10  10   0
ALICE             55  64  47  67  46  /  70  20  10  10   0
ROCKPORT          57  65  53  65  55  /  70  30  10  10   0
COTULLA           54  62  47  66  45  /  70  10  10   0   0
KINGSVILLE        58  65  48  67  47  /  70  20  10  10   0
NAVY CORPUS       60  65  55  65  56  /  70  30  10  10   0

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FROM 5 AM SATURDAY TO 1 AM CDT SUNDAY FOR
     THE FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO
     PORT ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT
     O'CONNOR...COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS
     OUT 20 NM...COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA
     SHIP CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY TO PORT
     ARANSAS FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO
     MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM.

&&

TB/78...SHORT TERM
PZ/83...LONG TERM
Hazardous weather outlook, Mar 18, 5:43 AM CDT, 10 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
543 AM CDT FRI MAR 18 2016

GMZ230-235-250-255-270-275-TXZ229>234-239>247-191045-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
543 AM CDT FRI MAR 18 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS MAY OCCUR THIS EVENING AND EARLY
TONIGHT OVER SOUTH TEXAS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED THUNDERSTORMS WILL LINGER ACROSS THE REGION SATURDAY.
SCATTERED THUNDERSTORMS WILL BE POSSIBLE AGAIN ON THURSDAY.

GUSTY NORTH WINDS BEHIND THE COLD FRONT WILL LIKELY RESULT IN SMALL
CRAFT ADVISORIES BEING NEEDED SATURDAY INTO SUNDAY. STRENGTHENING
ONSHORE FLOW WILL LIKELY RESULT IN SMALL CRAFT ADVISORIES AGAIN ON
TUESDAY NIGHT THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING.

87/84

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 18, 6:59 PM CDTSpecial Weather StatementCRPWebb46 min

Nearby

Small Craft Advisories in Texas, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.